Facebook Pixel
EmpowHER Guest
Q: 

Had surgery on C3-4 these are medications I take for this surgery plus other problems I have. Legs and arch of feet and toes up to hip are getting muscle cramps everyday and night is one or more of these medications causin an interaction causing the cramp

By Anonymous January 20, 2018 - 10:31am
 
Rate This

Severe leg and feet cramps at night. Had surgery on C3-4 am diabetic, have depression,asthma, Taking methocarbamol,hydromorphone,benzonatate,clonazepam, linzess,fenofibrate,valsartan/hctx,medformin 500 ER,viibryd,quetiapine, vitamin D3, Mini fish oil,proair Hfa oral mh, Symbicort

Add a Comment1 Comments

Guide

Hello. Thank you for reaching out to us.

You need to speak to your doctor about these issues. We can only answer general health questions. I do know, it takes time to recover from surgery and postop pain is to be expected. If your pain is severe, and you feel your medications are either not helping or are interacting with others you take, you need to see your doctor. Only he or she knows the specifics of your health and conditions. Only your doctor can change and/or prescribe medications. I hope you feel better soon.

Helena

January 20, 2018 - 11:27am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Surgical Procedures

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!